I feel like I need something stronger

October 4th, 2007

Drug Cocktail

I havent felt myself for about 2 weeks, directly corresponding with my last round of shots. I received my second Guardasil injection the same time as my Depo-Provera, and am also taking Lexapro on a daily basis. Ive been on Depo for just over 2 years, and it appears that the pain of the shot itself is worsening each time, and it is taking longer for the bruising to fade – 2 full weeks this last time, and I still have a faint mark.

There has been no research done on the effects of Guardasil when injected with other vaccines, and I could find nothing about my trio of drugs in relation to each other. Psychologically I feel as I did when I was 18; troubled, easily agitated, and indecisive. My moods have been all over the board, and several hours of each day every external stimuli irritates me to the point of brief, explosive anger. Ive lost my work ethic, and find myself expending my energies to shirk work and connive my way out of key responsibilities; this may be burnout, no way to tell. Ive lost my interest in all activities, and have not felt emotion about recent good and bad events, which causes me to wonder if I might be depressed as well. Ive been having a string of dreams and unprovoked thoughts that seem completely foreign as well, and 100% atypical of my usual personality. These thoughts feel male in that they stem solely from visual stimulations and have no emotional bearing. Ive also noticed mild neuorological oddities, and have odd facial twitches.

I may try to talk to the pharmacist at WalMart today or tomorrow. Currently I should feel apprehensive about the fact that we pissed off a lot of family with our decision to elope, and I should feel ecstatic that I was promoted this week and that $1100 on car maintenance was well worth the expense.

Thank the gods for alcohol.

[…]

http://misopedistbitch.com/musings/drug-cocktail/

!!!!!!

“Take 4 red capsules, in ten minutes take 2 more…help is on the way!

One Response to “I feel like I need something stronger”

  1. Substitution… Renegade Style! | BLOGDIAL Says:

    […] this looks like is, long time readers of BLOGDIAL and sci-fi fans know is […]